# SDR SWAA2016052752166

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 66,858 hours, 53,237 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 6944427
- Condition: Corroded
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB BOTH CONTROL RODS AFT ROD ENDS CORRODED.  R & R CONTROL RODS IAW EA.
